Universiti Teknologi Malaysia Institutional Repository

On spectrum of the three particle hamiltonian one dimensional lattice (Russian)

Muminov, Mukhiddin (2014) On spectrum of the three particle hamiltonian one dimensional lattice (Russian). Siberian Advances In (Mathematics English Version Of Matematicheskie Trudy), 17 (2). pp. 3-22. ISSN 1560-750X

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:59854
Deposited By: Haliza Zainal
Deposited On:23 Jan 2017 08:24
Last Modified:01 Feb 2017 11:54

Repository Staff Only: item control page